# SDR AALA991877

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT BEHIND SECOND CLASS GALLEY BROKEN.  REPLACED EMERGENCY EXIT PATH LIGHT STRIP BEHIND SECOND CLASS GALLEY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
